Alert archive / Iowa / Wind Advisories in 2009

Wind Advisory 3, NWS Des Moines, IA

March 10, 200923 counties in Iowa

NWS Des Moines, IA issued this wind advisory at Mar 10, 2009, 3:39 PM CDT for 23 counties in Iowa. It took effect at Mar 10, 2009, 7:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Mar 10, 2009, 3:39 PM CDT (20:39 UTC)
In effect from
Mar 10, 2009, 7:00 PM CDT
Expired
Mar 11, 2009, 6:52 AM CDT
In force
12 hr
Issued by
NWS Des Moines, IA
All 23 counties

Black Hawk County, IA, Bremer County, IA, Butler County, IA, Cerro Gordo County, IA, Emmet County, IA, Franklin County, IA, Grundy County, IA, Hamilton County, IA, Hancock County, IA, Hardin County, IA, Humboldt County, IA, Jasper County, IA, Kossuth County, IA, Marshall County, IA, Palo Alto County, IA, Pocahontas County, IA, Poweshiek County, IA, Story County, IA, Tama County, IA, Webster County, IA, Winnebago County, IA, Worth County, IA, Wright County, IA

The radar

The Des Moines radar (KDMX), 103 km from the middle of the area, began a volume at 20:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 8.7 hours before the alert went out and 246 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2009-03-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2009-03-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
472 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS73 KDMX 102039
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
339 PM CDT TUE MAR 10 2009

...WINDY CONDITIONS OVERNIGHT...

.DEEPENING LOW PRESSURE WILL PULL AWAY FROM IOWA
OVERNIGHT...HOWEVER A STRONG PRESSURE GRADIENT WILL REMAIN. THIS
WILL PRODUCE STRONG WINDS FOR TONIGHT ACROSS PORTIONS OF CENTRAL
IOWA.  

IAZ004>007-015>017-023>028-035>039-048>050-061-062-110400-
/O.NEW.KDMX.WI.Y.0003.090311T0000Z-090311T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER-
POWESHIEK-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE...
WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES...
MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL
339 PM CDT TUE MAR 10 2009

...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT
WEDNESDAY. 

NORTHWEST WINDS WILL STRENGTHEN THIS EVENING AND REMAIN STRONG
OVERNIGHT. SUSTAINED WINDS OF 25 TO 30 MPH WILL BE COMMON WITH
GUSTS OF UP TO 45 MPH. WINDS WILL BEGIN TO DIMINISH TOWARD SUNRISE.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED OR
SUSTAINED WINDS OF 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

COGIL
5 follow-up statements
000 
WWUS73 KDMX 110124
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
824 PM CDT TUE MAR 10 2009

...WINDY CONDITIONS OVERNIGHT...

.LOW PRESSURE DEEPENING AS IT APPROACHES THE GREAT LAKES WILL
PRODUCE STRONG WINDS ACROSS MUCH OF IOWA TONIGHT. THESE STRONG
WINDS MAY ALSO REDUCE VISIBILITIES IN RURAL AREAS DUE TO NEW
FALLEN SNOW OVER PARTS OF NORTHERN IOWA.

IAZ004>007-015>017-023>028-035>039-048>050-061-062-110700-
/O.CON.KDMX.WI.Y.0003.000000T0000Z-090311T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER-
POWESHIEK-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE...
WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES...
MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL
824 PM CDT TUE MAR 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

EXPECTED STRONG NORTHWEST WINDS THROUGH THE NIGHT. SUSTAINED
WINDS OF 25 TO 30 MPH WILL BE COMMON WITH GUSTS OF UP TO 45 MPH.
WINDS WILL BEGIN TO DIMINISH TOWARD SUNRISE.

ONE TO TWO INCHES OF SNOW ALSO FELL IN NORTHWEST IOWA EARLIER
TODAY. THESE STRONG WINDS WILL PRODUCE BLOWING SNOW AND
VISIBILITIES UNDER A MILE IN OPEN AREAS...ESPECIALLY NORTH OF
HIGHWAY 20.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED OR
SUSTAINED WINDS OF 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

SMALL
000 
WWUS73 KDMX 110416
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
1116 PM CDT TUE MAR 10 2009

...WINDY CONDITIONS OVERNIGHT...

.INTENSE LOW PRESSURE NEAR LAKE SUPERIOR LATE THIS EVENING WILL
CONTINUE TO PRODUCE STRONG WINDS ACROSS MUCH OF IOWA TONIGHT.
THESE STRONG WINDS MAY ALSO REDUCE VISIBILITY IN RURAL AREAS DUE
TO NEW FALLEN SNOW OVER PARTS OF NORTHERN IOWA.

IAZ004>007-015>017-023>028-035>039-048>050-061-062-111200-
/O.CON.KDMX.WI.Y.0003.000000T0000Z-090311T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER-
POWESHIEK-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE...
WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES...
MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL
1116 PM CDT TUE MAR 10 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. 

SUSTAINED NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS OF UP TO 48
MPH WILL BE COMMON OVERNIGHT. WINDS WILL BEGIN TO DIMINISH TOWARD
SUNRISE. RECENT WIND GUSTS MEASURED AROUND 11 PM FROM AUTOMATED
WIND SENSORS INCLUDE 47 MPH AT IOWA FALLS AND MARSHALLTOWN...46
MPH AT WATERLOO AND 44 MPH AT MASON CITY.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED OR
SUSTAINED WINDS OF 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$

MOYER
000 
WWUS73 KDMX 110656
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
156 AM CDT WED MAR 11 2009

...WINDY CONDITIONS OVERNIGHT...

IAZ004>007-015>017-023>028-035>039-048>050-061-062-111200-
/O.CON.KDMX.WI.Y.0003.000000T0000Z-090311T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER-
POWESHIEK-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE...
WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES...
MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL
156 AM CDT WED MAR 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

SUSTAINED WEST TO NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS UP
TO 48 MPH WILL BE COMMON OVERNIGHT. WINDS WILL BEGIN TO DIMINISH
TOWARD SUNRISE.

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED OR
SUSTAINED WINDS OF 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS73 KDMX 110955
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
455 AM CDT WED MAR 11 2009

...STRONG NORTHWEST WIND GRADUALLY DIMINISHING...

IAZ004>007-015>017-023>028-035>039-048>050-061-062-111200-
/O.CON.KDMX.WI.Y.0003.000000T0000Z-090311T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER-
POWESHIEK-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE...
WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES...
MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL
455 AM CDT WED MAR 11 2009

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. 

A SUSTAINED WEST TO NORTHWEST WIND OF 25 TO 35 MPH...WITH GUSTS UP
TO 45 MPH WILL CONTINUE TO GRADUALLY DIMINISH THROUGH THE PRE DAWN
HOURS. 

A WIND ADVISORY MEANS THAT WIND GUSTS OF 45 MPH ARE EXPECTED OR
SUSTAINED WINDS OF 30 MPH. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

$$
000 
WWUS73 KDMX 111152
NPWDMX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE DES MOINES IA
652 AM CDT WED MAR 11 2009

...WINDS GRADUALLY DIMINISHING ACROSS IOWA THIS MORNING...

IAZ004>007-015>017-023>028-035>039-048>050-061-062-111300-
/O.CAN.KDMX.WI.Y.0003.000000T0000Z-090311T1200Z/
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-WEBSTER-
HAMILTON-HARDIN-GRUNDY-BLACK HAWK-STORY-MARSHALL-TAMA-JASPER-
POWESHIEK-
INCLUDING THE CITIES OF...ESTHERVILLE...ALGONA...FOREST CITY...
NORTHWOOD...EMMETSBURG...GARNER...MASON CITY...POCAHONTAS...
HUMBOLDT...CLARION...HAMPTON...ALLISON...WAVERLY...FORT DODGE...
WEBSTER CITY...ELDORA...GRUNDY CENTER...WATERLOO...AMES...
MARSHALLTOWN...TOLEDO...NEWTON...GRINNELL
652 AM CDT WED MAR 11 2009

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS CANCELED THE WIND
ADVISORY. 

A NORTHWEST WIND HAS DIMINISHED SLIGHTLY ACROSS PORTIONS OF
NORTHERN AND CENTRAL IOWA EARLY THIS MORNING. SUSTAINED WIND SPEED
ARE AVERAGING 20 TO 25 MPH...WITH GUSTS AROUND 35 MPH. THE WIND
WILL CONTINUE TO GRADUALLY DIMINISH THROUGH THE DAY.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:30 PM CDT, 9 minutes earlier.

Area forecast discussion, Mar 10, 3:30 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
330 PM CDT TUE MAR 10 2009

.DISCUSSION...
LOW PRESSURE WILL CONTINUE TO PULL AWAY FROM IOWA AND DEEPEN
OVERNIGHT AS NEGATIVELY TILTED TROF LIFTS THROUGH THE REGION.  ANY
LIGHT PCPN WL END QUICKLY THIS EVENING WITH PRESSURE GRADIENT
TIGHTEN AS LOW STRENGTHENS. STRONG WINDS STILL APPEAR LIKELY
ALTHOUGH THE INTENSITY DOESN/T LOOK AS STRONG AS PREVIOUS THOUGHT.
WL INCLUDE A WIND ADVISORY FOR NORTHEAST HALF OF CWA OVERNIGHT FOR
LOW END WIND EVENT.  TEMPERATURES WL ALSO DROP QUICKLY DURING THE
NIGHT AS ARCTIC AIR BLASTS INTO THE STATE.  WIND CHILLS MAY ALSO
APPROACH 20 BELOW UP NORTH AND WL HAVE TO MONITOR FOR PSBL ADVISORY
NEAR THE MINNESOTA BORDER.

THERMAL TROF WL ORIENT JUST NORTH OF IA ON WEDNESDAY WITH COLD NORTH
WINDS PERSISTING...ALTHOUGH GRADUALLY WEAKENING AS SFC RIDGE BUILDS
TOWARD IOWA.  HIGHS WL STRUGGLE TO RISE MUCH DURING THE DAY IN SPITE
OF DECENT SUNSHINE.  OTHERWISE...GOOD RADIATIONAL COOLING SET FOR
WEDNESDAY NIGHT WITH RELATIVELY CLEAR SKIES AND LIGHT WINDS.
THEREAFTER...WL SEE MODERATION INTO THE END OF THE WORK WEEK WITH
WARM ADVECTION AND DRY CONDITIONS.  THE QUIET WEATHER PERSIST INTO
THE FIRST HALF OF THE WEEKEND BEFORE SOUTHWEST U.S. UPPER LOW DRIFTS
NORTHWARD INTO THE REGION.  HAVE INCLUDED SOME LOW POPS ON SUNDAY
INTO MONDAY AS WEAK FORCING AND MOISTURE PASS THROUGH IOWA.

&&

.AVIATION...10/18Z
LOW CIGS AND VSBYS WL GRADUALLY IMPROVE THROUGH THIS
EVENING...HOWEVER WL CONTINUE TO SEE WIDESPREAD IFR TO MVFR
CONDITIONS UNTIL 11/06Z.  AFTER MIDNIGHT...WL BEGIN TO SEE A
DECREASE IN CLDS AS DRIER AIR WORKS INTO THE STATE.  STRONG PRESSURE
GRADIENT WL LEAD TO VERY STRONG WEST TO NORTHWEST WINDS BY LATE
AFTERNOON AND CONTINUING INTO THE OVERNIGHT.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY FOR
BLACK HAWK-BREMER-BUTLER-CERRO GORDO-EMMET-FRANKLIN-GRUNDY-
HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH-MARSHALL-PALO
ALTO-POCAHONTAS-POWESHIEK-STORY-TAMA-WEBSTER-WINNEBAGO-WORTH-WRIGHT.

&&

SHORT TERM/AVIATION...COGIL
LONG TERM...LEE
Hazardous weather outlook, Mar 10, 4:55 AM CDT, 10 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
455 AM CDT TUE MAR 10 2009

IAZ004>007-015>017-023>026-033>037-044>048-057>060-070-071-081-
082-092-093-111000-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-SAC-CALHOUN-WEBSTER-HAMILTON-
HARDIN-CRAWFORD-CARROLL-GREENE-BOONE-STORY-AUDUBON-GUTHRIE-DALLAS-
POLK-CASS-ADAIR-ADAMS-UNION-TAYLOR-RINGGOLD-
455 AM CDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

WEST NORTHWEST WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 25
AND 35 MPH WITH GUSTS CLOSE TO 45 MPH LATE THIS AFTERNOON AND
TONIGHT. A WIND ADVISORY WILL LIKELY BE NEEDED FOR ALL OR A
PORTION OF THE AREA DURING THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

IAZ027-028-038-039-049-050-061-062-072>075-083>086-094>097-111000-
BUTLER-BREMER-GRUNDY-BLACK HAWK-MARSHALL-TAMA-JASPER-POWESHIEK-
MADISON-WARREN-MARION-MAHASKA-CLARKE-LUCAS-MONROE-WAPELLO-DECATUR-
WAYNE-APPANOOSE-DAVIS-
455 AM CDT TUE MAR 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TODAY AND TONIGHT

RIVER FLOOD WARNINGS ARE IN EFFECT FOR THE AREA. PLEASE REFER TO
THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
FURTHER DETAILS.

WEST NORTHWEST WINDS WILL INCREASE TO SUSTAINED SPEEDS BETWEEN 25
AND 35 MPH WITH GUSTS CLOSE TO 45 MPH LATE THIS AFTERNOON AND
TONIGHT. A WIND ADVISORY WILL LIKELY BE NEEDED FOR ALL OR A
PORTION OF THE AREA DURING THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

MOYER

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 3:02 AM CDTRiver Flood WarningDMXDecatur11 hr
Mar 10, 5:40 AM CDTRiver Flood WarningDMXMadison, Warren14 hr
Mar 10, 7:47 AM CDTAreal Flood WarningDMXMahaska10 hr
Mar 10, 8:19 AM CDTRiver Flood WarningDMXAppanoose, Wayne11 hr
Mar 10, 9:25 AM CDTDense Fog AdvisoryDMXAppanoose, Black Hawk, Boone, Bremer, Butler, Clarke and 23 more4 hr
Mar 10, 9:36 AM CDTRiver Flood WarningDMXMahaska, Marion14 hr
Mar 10, 10:09 AM CDTRiver Flood WarningDMXWapello4 days

Nearby

Wind Advisories in Iowa, 2009Every wind advisory in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.